# SDR SWAA2020050434022

- Difficulty date: March 25, 2020
- Submitted: May 4, 2020
- Operation: Air carrier
- Aircraft: N8321D
- Make and model: Boeing 737-8H4
- Aircraft serial: 36687
- Aircraft time: 26,260 hours, 11,559 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Mount
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD LAV IB AFT AIRCRAFT FLOOR INTERCOSTAL MOUNT HAS CORROSION STA 304 LBL-11 / R&R FLOOR INTERCOASTAL MOUNT PER SRM 51-40-05 AND SRM 51-40-02 (SEE SA-M 326 FOR WORK PERFORMED)
